# SDR DALA2022052503638

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 3,779 hours, 1,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP UNSECURED SEAT 18B-19B. RE-SERVICED EMERGENCY EXIT FLOOR LIGHTING, OK FOR SERVICE. (LP# 8727044)
